# SDR 96ZZZW22

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4935C
- Make and model: Doug DC-8-63
- Aircraft serial: 45931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1190-1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION - CORROSION AT STRINGER 34R BETWEEN STATION 1190 AND 1200 INSIDE C3 CARGO.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR ANGLE FITTING PER SRM 53-2-0.
